Product code: 2086
Despatched in 1-3 days.
Solpadeine Plus provides relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.
Effervescent white tablet containing: Codeine phosphate 8 mg, Paracetamol 500 mg, Caffeine 30 mg.
Always read the label.Side effects Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Codeine may cause constipation.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.